| Catalog Number |
T3PT5485 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The doctor reports that the implant at tooth site 46 has a damaged hexagon and was removed.No negative impact on the patient¿s health was reported as a consequence of the event.The procedure was completed using another implant.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).